File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust stabilization of delayed singular systems with linear fractional parametric uncertainties

TitleRobust stabilization of delayed singular systems with linear fractional parametric uncertainties
Authors
KeywordsDelay System
Linear Matrix Inequality
Robust Stability
Robust Stabilization
Singular System
Issue Date2003
PublisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/
Citation
Circuits, Systems, And Signal Processing, 2003, v. 22 n. 6, p. 579-588 How to Cite?
AbstractThis paper deals with the problem of robust stabilization for delayed singular systems with parametric uncertainties. The parametric uncertainties are assumed to be of a linear fractional form involving all system matrices. Necessary and sufficient conditions for quadratic stability and quadratic stabilization are obtained. Moreover, the results generalize and improve previous works on delayed singular systems with norm-bounded parametric uncertainties. A strict linear matrix inequality (LMI) design approach is developed such that, when the LMI is satisfied, a desired robust state feedback control law can be constructed. A numerical example is provided to demonstrate the application of the proposed method.
Persistent Identifierhttp://hdl.handle.net/10722/156705
ISSN
2015 Impact Factor: 1.178
2015 SCImago Journal Rankings: 0.571
References

 

DC FieldValueLanguage
dc.contributor.authorZhou, Sen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:43:37Z-
dc.date.available2012-08-08T08:43:37Z-
dc.date.issued2003en_US
dc.identifier.citationCircuits, Systems, And Signal Processing, 2003, v. 22 n. 6, p. 579-588en_US
dc.identifier.issn0278-081Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156705-
dc.description.abstractThis paper deals with the problem of robust stabilization for delayed singular systems with parametric uncertainties. The parametric uncertainties are assumed to be of a linear fractional form involving all system matrices. Necessary and sufficient conditions for quadratic stability and quadratic stabilization are obtained. Moreover, the results generalize and improve previous works on delayed singular systems with norm-bounded parametric uncertainties. A strict linear matrix inequality (LMI) design approach is developed such that, when the LMI is satisfied, a desired robust state feedback control law can be constructed. A numerical example is provided to demonstrate the application of the proposed method.en_US
dc.languageengen_US
dc.publisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/en_US
dc.relation.ispartofCircuits, Systems, and Signal Processingen_US
dc.subjectDelay Systemen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectRobust Stabilityen_US
dc.subjectRobust Stabilizationen_US
dc.subjectSingular Systemen_US
dc.titleRobust stabilization of delayed singular systems with linear fractional parametric uncertaintiesen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0346361550en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0346361550&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume22en_US
dc.identifier.issue6en_US
dc.identifier.spage579en_US
dc.identifier.epage588en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridZhou, S=7404166480en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats